Alert archive / South Dakota / High Wind Watches in 2016

High Wind Watch 1, NWS Aberdeen, SD

February 5, 201618 counties in South Dakota

NWS Aberdeen, SD issued this high wind watch at Feb 5, 2016, 3:56 AM CST for 18 counties in South Dakota. It took effect at Feb 7, 2016, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 5, 2016, 3:56 AM CST (09:56 UTC)
In effect from
Feb 7, 2016, 6:00 AM CST
Expired
Feb 6, 2016, 3:36 AM CST
In force
Issued by
NWS Aberdeen, SD

Counties Brown County, SD, Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WWUS73 KABR 050956
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
356 AM CST FRI FEB 5 2016

...VERY STRONG WINDS ON SUNDAY...

.A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTHERN CANADA TO LAKE
SUPERIOR SATURDAY NIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS
WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM.

SDZ003>005-009-010-015>017-033>037-045-048-051-051800-
/O.NEW.KABR.HW.A.0001.160207T1200Z-160208T0000Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
356 AM CST FRI FEB 5 2016 /256 AM MST FRI FEB 5 2016/

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG
  WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE
  PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
TMT
3 follow-up statements
461 
WWUS73 KABR 052101
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
301 PM CST FRI FEB 5 2016

...VERY STRONG WINDS ON SUNDAY...

.A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA TO
THE GREAT LAKES LATE SATURDAY NIGHT THROUGH SUNDAY. STRONG
NORTHERLY WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM.

SDZ006-018-061000-
/O.EXB.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
BROWN-SPINK-
INCLUDING THE CITIES OF...ABERDEEN...REDFIELD
301 PM CST FRI FEB 5 2016

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. 

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SDZ003>005-009-010-015>017-033>037-045-048-051-061000-
/O.EXT.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
301 PM CST FRI FEB 5 2016 /201 PM MST FRI FEB 5 2016/

...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PARKIN
975 
WWUS73 KABR 060500
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1100 PM CST FRI FEB 5 2016

...DENSE FOG OVER PARTS OF NORTHEAST SOUTH DAKOTA...
...VERY STRONG WINDS ON SUNDAY...

.DENSE FOG HAS DEVELOPED AND IS EXPECTED TO IMPACT PORTIONS OF THE
PRAIRIE COTEAU...INCLUDING THE INTERSTATE 29 CORRIDOR...FOR
SEVERAL MORE HOURS OVERNIGHT.

A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA TO THE
GREAT LAKES LATE SATURDAY NIGHT THROUGH SUNDAY. STRONG NORTHERLY
WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM.

SDZ020>023-061000-
/O.NEW.KABR.FG.Y.0003.160206T0500Z-160206T1000Z/
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
1100 PM CST FRI FEB 5 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. 

* VISIBILITY...ONE QUARTER MILE OR LESS

* IMPACTS...POOR VISIBILITY AND SLICK ROADS FROM FREEZING FOG WILL
  CREATE HAZARDOUS TRAVELING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

SDZ003>006-009-010-015>018-033>037-045-048-051-061300-
/O.CON.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...
FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
1100 PM CST FRI FEB 5 2016 /1000 PM MST FRI FEB 5 2016/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
432 
WWUS73 KABR 060936
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
336 AM CST SAT FEB 6 2016

...VERY STRONG WINDS TONIGHT THROUGH SUNDAY EVENING...

.A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA
THROUGH NORTHERN MINNESOTA LATE TONIGHT THROUGH SUNDAY. STRONG
NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM.

SDZ020>023-061045-
/O.CAN.KABR.FG.Y.0003.000000T0000Z-160206T1000Z/
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
336 AM CST SAT FEB 6 2016

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE DENSE
FOG ADVISORY. 

$$

SDZ003-015-033-061745-
/O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
/O.NEW.KABR.HW.W.0001.160207T0000Z-160208T0300Z/
CORSON-DEWEY-STANLEY-
INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE
236 AM MST SAT FEB 6 2016

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SDZ004-005-009-010-016-017-034>037-045-048-051-061745-
/O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
/O.NEW.KABR.HW.W.0001.160207T0600Z-160208T0300Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES-
HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH...
GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
336 AM CST SAT FEB 6 2016

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SDZ006-018-061745-
/O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/
/O.NEW.KABR.HW.W.0001.160207T1200Z-160208T0300Z/
BROWN-SPINK-
INCLUDING THE CITIES OF...ABERDEEN...REDFIELD
336 AM CST SAT FEB 6 2016

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. 
  STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN 
  CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
TMT

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Feb 4, 11:32 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Feb 4, 11:32 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1132 PM CST THU FEB 4 2016

.UPDATE...
ISSUED AT 1124 PM CST THU FEB 4 2016

SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION.

UPDATE ISSUED AT 837 PM CST THU FEB 4 2016

THE CLOUDS ARE SLOWLY WORKING IN FROM THE WEST...AND SURFACE HIGH
PRESSURE IS SLOWLY LOSING ITS GRIP ON THE FAR EASTERN CWA WHERE
LIGHT SURFACE WINDS ARE BEGINNING TO PICK UP FROM THE SOUTH 5 TO
10 MPH. LOW TEMPERATURES ARE OCCURRING NOW AND SHOULD STEADY OUT
AND/OR SLOWLY RISE THROUGH THE REST OF THE NIGHT AS LOW LEVEL WAA
/AND PRECIPITATION CHANCES/ PICKS UP STEAM TONIGHT INTO FRIDAY.
UPDATES ARE OUT.

UPDATE ISSUED AT 545 PM CST THU FEB 4 2016

SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 323 PM CST THU FEB 4 2016

RIGHT NOW THE CWA IS UNDER A GAP BETWEEN LOW CLOUDS TO THE NORTHEAST
AND MID/HIGH CLOUDS APPROACHING FROM THE WEST. AS THE WEAK SURFACE
RIDGE SLIDES SOUTHEAST...REPLACED WITH WEAK LOW PRESSURE...WINDS
WILL BECOME MORE SUSTAINED OUT OF THE SOUTH AND WEST WHICH...ALONG
WITH INCREASING MID/HIGH CLOUDS...WILL KEEP READINGS MILD OVERNIGHT.

DURING THE DAY FRIDAY AN UPPER TROF MOVES OVERHEAD. THIS FEATURE
REMAINS QUITE WEAK WITH LITTLE SUPPORT ALOFT. OMEGA VALUES REMAIN
BELOW 5 MICROBARS. SREF PROBABILITIES FOR MEASURING ARE ONLY AROUND
40 PERCENT AT THE PEAK IN FAR NORTHEAST COUNTIES. WINDS WILL BE
LIGHT AS WELL...SO IMPACTS FROM THIS FEATURE SHOULD BE MINIMAL.

850MB TEMPERATURES BECOME QUITE MILD WITH READINGS BETWEEN +1 AND
+5C BETWEEN THE GFS/NAM...THOUGH THE ECMWF IS EVEN WARMER AT +4 AND
+8C. WITH FAVORABLE MIXING CONDITIONS AND AMPLE SUNSHINE THE SKY
IS THE LIMIT.

AN UPPER TROF AND SURFACE LOW PRESSURE SYSTEM TO THE NORTH WILL
GENERATE SOME LIGHT QPF ACROSS THE CWA EARLY SUNDAY WITH AROUND 5 TO
10 MICROBARS AT 700MB. COLD ADVECTION DEVELOPS AS WELL...THOUGH THE
MIXING THIS CREATES WILL KEEP TEMPERATURES MILD OVERNIGHT.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 323 PM CST THU FEB 4 2016

THE EXTENDED PERIOD WILL BEGIN WITH A CLIPPER LOW TRACKING
SOUTHEASTWARD OVER MINNESOTA ON SUNDAY. THE GFS IS THE FURTHEST WEST
WITH THE LOW...AND THEREFORE INDICATES MORE PRECIPITATION THAN THE
ECMWF AND GEM. ONE THING ALL THE MODELS HAVE IN COMMON IS A FAIRLY
TIGHT PRESSURE GRADIENT ACROSS THE AREA...SO ANY SNOW THAT DOES FALL
WILL LIKELY BE BLOWN AROUND BY STRONG WINDS AND COULD RESULT IN
REDUCED VISIBILITIES AND HAZARDOUS TRAVEL CONDITIONS ACROSS PARTS OF
THE AREA...PARTICULARLY SUNDAY AFTERNOON INTO THE EVENING. FOR
NOW...HAVE STAYED CLOSED TO SUPERBLEND POPS UNTIL IT BECOMES
CLEARER ON WHERE THE LOW WILL TRACK. HIGH PRESSURE DROPS OVER THE
AREA MONDAY AND MONDAY NIGHT. SOME INDICATION OF SOME LIGHT
PRECIPITATION ON TUESDAY AS A LOW TRACK WEST OF THE CWA...THEN
HIGH PRESSURE DROPS BACK OVER THE PLAINS TUESDAY NIGHT AND
WEDNESDAY. A LOW PRESSURE TROUGH LOOKS TO REACH THE AREA ON
THURSDAY...BUT LIMITED MOISTURE WILL MEAN IT WILL TRACK THROUGH
DRY.

HIGH TEMPERATURES WILL LIKELY PEAK IN THE 30S EARLY ON SUNDAY...THEN
SLOWLY FALL AS THE CLIPPER MOVES THROUGH. SLIGHTLY COOLER AIR MOVES
IN FOR THE EARLY PART OF THE WEEK BEFORE ANOTHER BOUT OF WARMER
TEMPERATURES MID WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1124 PM CST THU FEB 4 2016

LATER THIS MORNING...VFR CEILINGS MAY DROP INTO THE MVFR
RANGE...WITH SOME LIGHT SNOW/SNOW SHOWERS POSSIBLY DEVELOPING AS
WELL...MAINLY AT THE KMBG AND KPIR TERMINALS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...DORN
SHORT TERM...CONNELLY
LONG TERM...PARKIN
AVIATION...DORN
Hazardous weather outlook, Feb 4, 5:00 AM CST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
500 AM CST THU FEB 4 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-051100-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
500 AM CST THU FEB 4 2016 /400 AM MST THU FEB 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:07 PM CSTBlizzard WatchABRClark, Codington, Day, Deuel, Grant, Hamlin and 2 more24 hr

Nearby

High Wind Watches in South Dakota, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.